# SDR HALA2014112200195

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 46,826 hours, 8,393 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY POWER SELECTOR SELECTED TO OFF.  RESET BACK TO AUTO IN CRUISE.  LEFT EEC WENT TO ALTN.  UNABLE RESET IAW QRH.  LAND USING MANUAL THROTTLES.  PERFORMED FIM 73-21-826 FOR LT ENGINE.  NO FAULTS NOTED.  ACCOMPLISHED LMP MCDP TEST 2 AND 40. NO FAULTS NOTED.  ACFT LMP STATUS OK TO REMAIN AT "LAND 3".
